# SDR A6WA201240261

- Difficulty date: January 28, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E CHAFED ON UPPER SKIN AT 1/B SIDE C/W REO 601R-57-52-004, REV C BY BLENDING IAW SRM 51-12-00.  FOUND TO BE IN SERVICEABLE LIMITS IAW REO 601R-57-52-004, REV C.
